Foto del docente

Marco Moraschini

Senior assistant professor (fixed-term)

Department of Mathematics

Academic discipline: MATH-02/B Geometry

Publications

Campagnolo, C.; Fournier-Facio, F.; Lodha, Y.; Moraschini, M., Displacement techniques in bounded cohomology, «MANUSCRIPTA MATHEMATICA», 2025, 176, pp. 1 - 26 [Scientific article]

Li, K.; Löh, C.; Moraschini, M., Bounded acyclicity and relative simplicial volume, «JOURNAL OF TOPOLOGY AND ANALYSIS», 2024, online ready, pp. 1 - 56 [Scientific article]

Battista, Ludovico; Francaviglia, Stefano; Moraschini, Marco; Sarti, Filippo; Savini, Alessio, Bounded cohomology classes of exact forms, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2024, 152, pp. 71 - 80 [Scientific article]Open Access

Fournier-Facio, Francesco; Löh, Clara; Moraschini, Marco, Bounded cohomology of finitely presented groups: Vanishing, non-vanishing and computability, «ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE», 2024, XXV, Article number: 2 , pp. 1169 - 1202 [Scientific article]Open Access

Marco Moraschini; George Raptis, Amenability and acyclicity in bounded cohomology, «REVISTA MATEMATICA IBEROAMERICANA», 2023, 39, pp. 2371 - 2404 [Scientific article]Open Access

Francesco Fournier-Facio; Clara Löh; Marco Moraschini, Bounded cohomology and binate groups, «JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY», 2023, 115, pp. 204 - 239 [Scientific article]Open Access

Roberto Frigerio; Marco Moraschini, Gromov's theory of multicomplexes with applications to bounded cohomology and simplicial volume, «MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY», 2023, 283, pp. 1 - 153 [Scientific article]Open Access

Moraschini M.; Savini A., A MATSUMOTO–MOSTOW RESULT FOR ZIMMER’S COCYCLES OF HYPERBOLIC LATTICES, «TRANSFORMATION GROUPS», 2022, 27, pp. 1337 - 1392 [Scientific article]Open Access

Pietro Capovilla; Clara Löh; Marco Moraschini, Amenable category and complexity, «ALGEBRAIC AND GEOMETRIC TOPOLOGY», 2022, 22, pp. 1417 - 1459 [Scientific article]Open Access

Clara Löh, Marco Moraschini, Roman Sauer, Amenable covers and integral foliated simplicial volume, «NEW YORK JOURNAL OF MATHEMATICS», 2022, 28, pp. 1112 - 1136 [Scientific article]Open Access

Moraschini M.; Savini A., Multiplicative constants and maximal measurable cocycles in bounded cohomology, «ERGODIC THEORY & DYNAMICAL SYSTEMS», 2022, 42, pp. 3490 - 3525 [Scientific article]Open Access

Clara Löh, Marco Moraschini, George Raptis, On the simplicial volume and the Euler characteristic of (aspherical) manifolds, «RESEARCH IN THE MATHEMATICAL SCIENCES», 2022, 9, Article number: 44 , pp. 1 - 36 [Scientific article]Open Access

Loh C.; Moraschini M., Topological volumes of fibrations: A note on open covers, «PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS», 2022, 152, pp. 1340 - 1360 [Scientific article]Open Access

Frigerio R.; Moraschini M., Ideal simplicial volume of manifolds with boundary, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2021, 2021, pp. 5214 - 5260 [Scientific article]Open Access

Fauser, D.; Loh, C.; Moraschini, M.; Quintanilha, J. P., Stable integral simplicial volume of 3-manifolds, «JOURNAL OF TOPOLOGY», 2021, 14, pp. 608 - 640 [Scientific article]Open Access